Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 5, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 24, 2016, 4:04 PM CDT for Burt County, Dodge County, Washington County, Nebraska; Monona County, Iowa. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2016, 4:04 PM CDT (21:04 UTC)
- Expired
- Apr 24, 2016, 4:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Monona County, IA, Burt County, NE, Dodge County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 58 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 2:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 498 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
347
WUUS53 KOAX 242104
SVROAX
IAC133-NEC021-053-177-242145-
/O.NEW.KOAX.SV.W.0005.160424T2104Z-160424T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
404 PM CDT SUN APR 24 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL MONONA COUNTY IN WEST CENTRAL IOWA...
NORTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
BURT COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 445 PM CDT
* AT 404 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NICKERSON...
OR 31 MILES NORTHWEST OF OMAHA...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TEKAMAH...ARLINGTON...LYONS...HOOPER...NICKERSON...UEHLING...CRAIG...
OAKLAND...HERMAN...BLENCOE...WINSLOW...SUMMIT LAKE STATE RECREATION
AREA AND PELICAN POINT STATE RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 137 AND 140.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 126 AND 147.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 120 AND 154.
INTERSTATE 29 BETWEEN MILE MARKERS 101 AND 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4191 9598 4186 9602 4187 9614 4185 9611
4182 9611 4180 9607 4145 9637 4155 9659
4202 9649 4202 9636
TIME...MOT...LOC 2104Z 208DEG 44KT 4158 9644
HAIL...1.25IN
WIND...60MPH
$$
ZAPOTOCNY3 follow-up statements
576
WWUS53 KOAX 242108
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
408 PM CDT SUN APR 24 2016
IAC133-NEC021-053-177-242145-
/O.CON.KOAX.SV.W.0005.000000T0000Z-160424T2145Z/
MONONA IA-DODGE NE-WASHINGTON NE-BURT NE-
408 PM CDT SUN APR 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTH CENTRAL MONONA...NORTHEASTERN DODGE...NORTHWESTERN
WASHINGTON AND BURT COUNTIES...
AT 407 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF NICKERSON...OR 32 MILES NORTHWEST OF OMAHA...MOVING NORTHEAST AT 50
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...LAW ENFORCEMENT ESTIMATED GOLF BALL SIZE HAIL NORTH
FREMONT. 54 MPH WINDS WERE REPORTED AT THE FREMONT AIRPORT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TEKAMAH...LYONS...HOOPER...NICKERSON...UEHLING...CRAIG...OAKLAND...HERMAN...
BLENCOE...WINSLOW...SUMMIT LAKE STATE RECREATION AREA AND PELICAN POINT
STATE RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 137 AND 140.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 126 AND 147.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 123 AND 154.
INTERSTATE 29 BETWEEN MILE MARKERS 101 AND 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4191 9598 4186 9602 4187 9614 4185 9611
4182 9611 4180 9607 4147 9636 4157 9658
4202 9649 4202 9636
TIME...MOT...LOC 2107Z 208DEG 44KT 4162 9641
HAIL...1.25IN
WIND...60MPH
$$
ZAPOTOCNY735
WWUS53 KOAX 242119
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
419 PM CDT SUN APR 24 2016
IAC133-NEC021-053-177-242145-
/O.CON.KOAX.SV.W.0005.000000T0000Z-160424T2145Z/
MONONA IA-DODGE NE-WASHINGTON NE-BURT NE-
419 PM CDT SUN APR 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTH CENTRAL MONONA...NORTHEASTERN DODGE...NORTHWESTERN
WASHINGTON AND BURT COUNTIES...
AT 419 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DECATUR TO 5 MILES SOUTHEAST OF CRAIG...MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TEKAMAH...LYONS...UEHLING...CRAIG...OAKLAND...HERMAN...BLENCOE...SUMMIT LAKE
STATE RECREATION AREA AND PELICAN POINT STATE RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 126 AND 147.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 132 AND 154.
INTERSTATE 29 BETWEEN MILE MARKERS 101 AND 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4191 9598 4186 9602 4187 9614 4185 9611
4182 9611 4180 9607 4157 9627 4170 9653
4202 9649 4202 9636
TIME...MOT...LOC 2119Z 214DEG 43KT 4200 9621 4172 9631
HAIL...1.25IN
WIND...60MPH
$$
ZAPOTOCNY208
WWUS53 KOAX 242141
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
441 PM CDT SUN APR 24 2016
IAC133-NEC021-053-177-242150-
/O.EXP.KOAX.SV.W.0005.000000T0000Z-160424T2145Z/
MONONA IA-DODGE NE-WASHINGTON NE-BURT NE-
441 PM CDT SUN APR 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONONA...
NORTHEASTERN DODGE...NORTHWESTERN WASHINGTON AND BURT COUNTIES WILL
EXPIRE AT 445 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN IOWA...AND NORTHEASTERN NEBRASKA.
LAT...LON 4191 9598 4186 9602 4187 9614 4185 9611
4182 9611 4180 9607 4157 9627 4170 9653
4202 9649 4202 9636
TIME...MOT...LOC 2139Z 208DEG 44KT 4200 9621 4172 9631
$$
ZAPOTOCNYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:05 PM CDT, 59 minutes earlier.
Area forecast discussion, Apr 24, 3:05 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 305 PM CDT SUN APR 24 2016 .SHORT TERM...(TONIGHT THROUGH WEDNESDAY) ISSUED AT 300 PM CDT SUN APR 24 2016 LOOKS TO BE THE START OF A RATHER ACTIVE WEATHER PATTERN WITH INITIAL SYSTEM THIS AFTERNOON BRINGING THREAT OF SEVERE WEATHER TO THE AREA INTO THE EVENING. LATEST RADAR SHOWS NORTH SOUTH ORIENTED BAND OF SHOWERS AND THUNDERSTORMS MOVING ACROSS PARTS OF EASTERN NEBRASKA AT MID AFTERNOON. THIS BAND OF STORMS IS EXPECTED TO INTENSIFY THROUGH THE REMAINDER OF THE AFTERNOON AS IT MOVES INTO BETTER INSTABILITY IN CLOUD FREE AREA OF EXTREME SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. MAIN AREA OF STORMS EXPECTED TO BE EAST OF THE AREA PRIOR TO 06Z BUT LINGERING CHANCE OF THUNDERSTORMS WILL CONTINUE INTO THE EARLY MORNING AS SURFACE TROUGH GRADUALLY PUSHES EAST. SHORT WAVE RIDGE THEN BUILDS ACROSS THE CENTRAL PLAINS ON MONDAY IN ADVANCE OF THE NEXT SYSTEM MOVING INTO THE FOUR CORNERS AREA OF THE SOUTHWEST. THIS SYSTEM WILL BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION FOR TUESDAY INTO WEDNESDAY AS UPPER LOW GRADUALLY PIVOTS INTO THE CENTRAL PLAINS. SOME SEVERE POTENTIAL FOR SOUTHERN PARTS OF THE FORECAST AREA TUESDAY AFTERNOON AND EVENING AS WARM FRONT LIFTS INTO NEBRASKA. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) ISSUED AT 231 PM CDT SUN APR 24 2016 SAME ACTIVE TREND CONTINUES IN THE EXTENDED PERIOD WITH ADDITIONAL SERIES OF UPPER TROUGHS MOVING INTO THE REGION. THIS MAY BRING THE THREAT OF POTENTIAL FLOODING DUE TO PERSISTENT RAIN EVENTS THROUGH THE PERIOD. && .AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z MONDAY) ISSUED AT 300 PM CDT SUN APR 24 2016 GENERALLY VFR CONDITIONS ARE FORECAST OUTSIDE OF SHOWERS AND THUNDERSTORMS EXPECTED TO OVERSPREAD TAF SITES THIS AFTERNOON INTO THE EVENING. AREA OF STORMS JUST SOUTHWEST OF KOFK AS OF NOON WILL MOVE OVER THAT SITE...AND WILL LIKELY MOVE OFF TO THE NORTHEAST BY 20Z. LINE OF STORMS IS EXPECTED TO FIRE EAST OF KOFK AND WEST OF KLNK BY 21Z OR SO...AND MOVE EAST ACROSS KLNK AND KOMA TAF SITES BETWEEN 21Z AND 03Z. ATTENDANT IFR VSBYS AND POTENTIAL CIGS WILL ACCOMPANY THUNDERSTORMS. LARGE HAIL IS ALSO A POSSIBILITY WITH ANY STORMS BUT WAS NOT MENTIONED IN TAF AT THE MOMENT. STORMS WILL MOVE EAST OF EASTERN NEBRASKA TAF SITES AFTER 03Z...WITH LINGERING SHOWERS POSSIBLE OVERNIGHT. OTHERWISE VFR CIGS AND WINDS BECOMING SOUTHWEST OR WEST BY 12Z CAN BE EXPECTED. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...FOBERT LONG TERM...FOBERT AVIATION...DERGAN
Hazardous weather outlook, Apr 24, 12:07 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1207 PM CDT SUN APR 24 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-250715- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1207 PM CDT SUN APR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE FORECAST TO DEVELOP THIS AFTERNOON IN EASTERN NEBRASKA AND SPREAD INTO SOUTHWEST IOWA LATE IN THE DAY AND THIS EVENING. THE STRONGEST STORMS ARE FORECAST TO DEVELOP BETWEEN ABOUT 4 AND 5 PM ALONG A LINE FROM NEAR WAYNE TO WEST OF LINCOLN...WITH THE LINE MOVING EAST THROUGH THE AFTERNOON AND EVENING. SUFFICIENT SHEAR AND INSTABILITY WILL BE AVAILABLE FOR MAINLY LARGE HAIL AND DAMAGING WINDS. THERE IS A CHANCE FOR AN ISOLATED TORNADO AS WELL...MAINLY IN SOUTHEAST NEBRASKA WHERE LOW LEVEL SHEAR WILL BE HIGHEST. A STRONG LOW PRESSURE SYSTEM IN SOUTH DAKOTA WILL PUSH A DRYLINE AND COLD FRONT INTO EASTERN NEBRASKA AND SOUTHWEST IOWA THIS AFTERNOON AND EVENING...LEADING TO THE RISK FOR SEVERE STORMS. MOST OF THE STORMS WILL BE MOVING EAST OF THE MISSOURI RIVER BY MID EVENING...AND EAST OF SOUTHWEST IOWA BY MIDNIGHT...ENDING THE THREAT OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NEXT CHANCE OF THUNDERSTORMS IS TUESDAY...ESPECIALLY DURING THE AFTERNOON AND INTO TUESDAY NIGHT. STRONG TO SEVERE STORMS WILL BE POSSIBLE. THE ACTIVE PATTERN SHOULD CONTINUE WITH A CHANCE FOR THUNDERSTORMS WEDNESDAY INTO WEDNESDAY NIGHT...THEN AGAIN FROM FRIDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA.
In the hours before
Special weather statement, Apr 24, 3:22 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
322 PM CDT SUN APR 24 2016
NEZ016-017-031-242045-
ANTELOPE NE-PIERCE NE-MADISON NE-
322 PM CDT SUN APR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ANTELOPE...
NORTHWESTERN MADISON AND SOUTHWESTERN PIERCE COUNTIES UNTIL 345 PM
CDT...
AT 321 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF MEADOW GROVE...OR 23 MILES WEST OF NORFOLK...MOVING
NORTHEAST AT 45 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MEADOW GROVE AND TILDEN.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 50 AND 57.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN NEBRASKA.
LAT...LON 4221 9781 4213 9761 4194 9781 4192 9784
4193 9794 4201 9796
TIME...MOT...LOC 2021Z 212DEG 48KT 4198 9787
BOUSTEADSpecial weather statement, Apr 24, 3:37 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
337 PM CDT SUN APR 24 2016
IAZ043-055-NEZ015-034-044-045-242130-
HARRISON IA-MONONA IA-DODGE NE-THURSTON NE-WASHINGTON NE-BURT NE-
337 PM CDT SUN APR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR MONONA...NORTHWESTERN HARRISON...
NORTHEASTERN DODGE...NORTHWESTERN WASHINGTON...EASTERN THURSTON AND
BURT COUNTIES UNTIL 430 PM CDT...
AT 337 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
DECATUR TO 7 MILES SOUTHEAST OF UEHLING...AND MOVING NORTHEAST AT 50
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ONAWA...TEKAMAH...WHITING...DECATUR...MONDAMIN...UTE...PISGAH...MOORHEAD...
CRAIG...MACY...MAPLETON...HERMAN...BLENCOE...SOLDIER...LITTLE SIOUX...
CASTANA...TURIN...RODNEY...LITTLE SIOUX SCOUT RANCH AND KENNEBEC.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 123 AND 168.
INTERSTATE 29 BETWEEN MILE MARKERS 89 AND 125.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHWESTERN IOWA...AND NORTHEASTERN NEBRASKA.
LAT...LON 4181 9565 4155 9644 4228 9646 4228 9636
4226 9633 4223 9632 4222 9633 4221 9635
4221 9567 4186 9567 4186 9565
TIME...MOT...LOC 2037Z 208DEG 44KT 4197 9636 4167 9639
ZAPOTOCNYSpecial weather statement, Apr 24, 3:39 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
339 PM CDT SUN APR 24 2016
NEZ011-012-016>018-242115-
ANTELOPE NE-KNOX NE-CEDAR NE-PIERCE NE-WAYNE NE-
339 PM CDT SUN APR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CEDAR...EASTERN
ANTELOPE...SOUTHEASTERN KNOX...NORTHWESTERN WAYNE AND CENTRAL PIERCE
COUNTIES UNTIL 415 PM CDT...
AT 339 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF PIERCE...OR 17 MILES NORTHWEST OF NORFOLK...MOVING
NORTHEAST AT 60 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RANDOLPH...OSMOND...WAUSA...BELDEN...MAGNET...FOSTER...MCLEAN...SHOLES...THE
HIGHWAY 81 AND 20 JUNCTION AND CAMP ASSURANCE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 174 AND 191.
HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 360 AND 385.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN NEBRASKA.
LAT...LON 4254 9756 4252 9731 4239 9718 4211 9774
4217 9785
TIME...MOT...LOC 2039Z 217DEG 52KT 4218 9769
BOUSTEADSpecial weather statement, Apr 24, 3:46 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 346 PM CDT SUN APR 24 2016 NEZ044-045-051>053-242115- DODGE NE-DOUGLAS NE-WASHINGTON NE-SAUNDERS NE-SARPY NE- 346 PM CDT SUN APR 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...SOUTHEASTERN DODGE... SOUTHWESTERN WASHINGTON...EASTERN SAUNDERS AND NORTHWESTERN SARPY COUNTIES UNTIL 415 PM CDT... AT 346 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF MEAD...OR 26 MILES WEST OF OMAHA...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OMAHA...FREMONT...RALSTON...VALLEY...ARLINGTON...YUTAN...WATERLOO...CEDAR BLUFFS...MEAD...KENNARD...INGLEWOOD...ELKHORN...MILLARD...BENNINGTON...BOYS TOWN...WASHINGTON...ITHACA...LESHARA...COLON AND FREMONT LAKES STATE RECREATION AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 167. HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 423 AND 444. HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 97 AND 117. HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 452 AND 466. INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 450. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EAST CENTRAL NEBRASKA. LAT...LON 4110 9651 4142 9668 4158 9619 4123 9596 TIME...MOT...LOC 2046Z 249DEG 37KT 4130 9652 BOUSTEAD
Local storm report, Apr 24, 3:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
359 PM CDT SUN APR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 NW FREMONT 41.46N 96.52W
04/24/2016 E0.75 INCH DODGE NE NWS EMPLOYEE
&&
JBLocal storm report, Apr 24, 4:01 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
401 PM CDT SUN APR 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM NON-TSTM WND GST FREMONT 41.44N 96.49W
04/24/2016 M54 MPH DODGE NE AWOS
&&
JBThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 3:51 AM CDT | Special Weather Statement | OAX | Cuming, Thurston | 39 min |
| Apr 24, 3:22 PM CDT | Special Weather Statement | OAX | Madison | 23 min |
| Apr 24, 3:37 PM CDT | Special Weather Statement | OAX | Burt | 53 min |
| Apr 24, 3:39 PM CDT | Special Weather Statement | OAX | Pierce | 36 min |
| Apr 24, 3:46 PM CDT | Special Weather Statement | OAX | Douglas, Washington | 29 min |
| Apr 24, 3:56 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston | 34 min |
| Apr 24, 4:30 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 30 min |
| Apr 24, 4:55 PM CDT | Special Weather Statement | OAX | Burt, Douglas, Sarpy, Washington | 65 min |
| Apr 24, 5:57 PM CDT | Special Weather Statement | OAX | Thurston | 18 min |
| Apr 24, 6:04 PM CDT | Special Weather Statement | OAX | Gage | 26 min |
| Apr 24, 6:45 PM CDT | Special Weather Statement | OAX | Saunders | 30 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.